# SDR ASAA2017030820096

- Difficulty date: March 8, 2017
- Submitted: March 13, 2017
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 40,108 hours, 11,951 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM FAILED,  RECEIVED BITE FAIL ON SATCOM PAGE. PULLED SATCOM CIRCUIT BREAKER IAW QRH.  ACFT GROUNDED. RESET THE CIRCUIT BREAKER, OPS CHECKED IAW FIM 23-15 TASK 801, NO FAULTS FOUND, OP NORMAL.
